# SDR USAA010532

- Difficulty date: May 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED IN SIX LOCATIONS EACH ONE IS 1 INCH BY 1 INCH AREA, BS 377.7, LBL 63 TO RBL 63.  REMOVED DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER PER 53-00-51 FIG 205.  (M)
